# SDR SIMA20170330002

- Difficulty date: March 30, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 40,122 hours, 36,570 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

LIGHTNING STRIKE ENROUTE W/ AN ELECTRICAL SMOKE SMELL NOTED IN COCKPIT AND THE CABIN. LIGHTNING STRIKE INSPECTION ACCOMPLISHED IAW MTX W/C 05-200-00. REFERENCE NRWC 645-ORD-03378 FOR ELECTRICAL SMOKE SMELL NOTED IN COCKPIT AND CABIN. C/W ODOR EVENT T/S PER ETN-EM-72-034, NO ABNORMAL SMELLS NOTED.
